Panadol Cold + Flu Vapour Release + Decongestant

Panadol Cold + Flu Vapour Release + Decongestant is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain, aches and fever.

 

Its also recommended for relief of sinusitis symptoms such as sinus headache, pain and nasal congestion.

*Only available in Gulf and Near East

Panadol Cold + Flu Vapour Release + Decongestant

Overview

What does it relieve?

Panadol Cold + Flu Vapour Release + Decongestant can be used for:

  • Blocked and runny nose
  • Sore throat
  • Headache and body ache
  • Fever

What's the format?

Powder Sachets

What are its features?

Hot Lemon powdered drink

Other features:

Non Drowsy

What are the ingredients?

Each sachet contains:

  • Paracetamol = 600 mg
  • Phenylephrine = 10mg

How To Use

Empty the contents of the sachet into a cup and half fill with very hot water. Stir well. Add cold water as necessary.

Dosage

Age

Tablets

How Often

Adults + children aged 12 years and older

One sachet to be taken every 4-6 hours as required.

  • One sachet to be taken every 4-6 hours as required.
  • Do not exceed 6 sachets per 24 hours
  • Do not take longer than 7 days without asking your doctor

Disclaimer

  • Do not use if you have known or previous history of hypersensitivity to paracetamol, phenylephrine,ascorbic acid or any other ingredient in this product
  • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
  • Do not be used with other paracetamol-containing products, decongestants, or cough and flu medicines.

Seek medical advice before taking this product if:

  • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
  • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
  • This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and AMP-like psychostimulants).
  • If symptoms persist, consult a doctor
  • Keep out of sight and reach of children.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) +973 16500404 - Gulf & Near East countries

Related Products

Related Articles